# SDR B4MR97007

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6557204520
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND C-2 DOOR WILL NOT OPEN.  CORROSION BEYOND LIMITS.  REMOVED AND REPLACED C-2 DOOR IAW BOEING B727 MM 52-35-11 RIG CHECK GOOD.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 096201.
